# SDR USAA2014052700023

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53235151202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK CRACK IN FLOOR SUPPORT BEAM AT FRAME 35.1, STRINGER 35R.  REPLACED FLOOR SUPPORT BEAM AT FRAME 35.1, STRINGER 35R IAW SRM 51-42-11 & DWG C4 D53235151.
